# SDR 2019F00114

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: General aviation
- Aircraft: N752CH
- Make and model: Snias AS350B2
- Aircraft serial: 1906
- Aircraft time: 11,260 hours, 12,661 cycles
- Engine: Lyc LTS101700D2
- Engine time: 9,571 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

EEMS(ELECTRONIC ENGINE MANAGEMENT SCREEN) FROZE ON START AT 12% NG, SCREENS GO INTO REVERSONARY MODE (FAILURE MODE) AND WILL NOT COME OUT OR FUNCTION. THIS CONTINUES ON SUBSEQUENT START ATTEMPTS. SYSTEM OPERATING SYSTEM MUST BE REFORMATTED AND LOADED MANUALLY BY MAINTENANCE TO BRING SCREENS ONLINE, PROCEDURES ARE NOT IN ICA FOR THIS TASK AND MUST BE CARRIED OUT ON THE PHONE WITH TECH REPRESENTATIVES EACH TIME A FAILURE OCCURS.
